# SDR RAAAB196010

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nose W/W
- Part time: 54,598 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S1 INSPECTION PER CARD S1-11101, FOUND 2 ADJACENT CRACKS EMANATING FROM HI-LOCK FASTENERS IN NOSE W/W UPPER SKIN BS 259.5, RBL 21 AND 22.  REPAIRED PER SRM 53-10-9.  (M)
